Join my community and receive my free ebook! Subscribe now >>
The relation between cymbalta and high blood pressure is a little unsettling. This drug can affect the chemicals in your brain, making you unbalanced/dizzy, causing depression, while increasing your blood pressure. There have been and are many suicidal attempts associated with this drug.
Medications can change the course of a disease, alter the function of an organ, relieve symptoms or ease pain. You may be taking medication as part of a long-term treatment to manage an ongoing issue such as high blood pressure. So be aware of how the drugs you are taking affect your body.
Please read the many comments of individuals and their health experiences with Cymbalta below, and have that talk with your doctor.
Cymbalta is indeed the brand name of duloxetine, and doctors normally prescribe this drug for people who are suffering from depression, anxiety, and diabetic
pain. It is recommended as the best medicine to control these illness.
The medicine is available in the form of capsules and is a favorite of
the market worldwide.
They say every five out of ten people in the world, or even more than that, are affected by depression and anxiety. With
the world economic on a downward slide, statistics shows that the
number of people now being prescribed cymbalta is increasing daily.
This drug maintains the balance in your brain cells resulting in your mood swings and as a consequence increases the risk of you committing suicide. And this is happening all over the world.
If you are ever prescribed this drug make sure your healthcare practitioner knows that you have high blood pressure.
When you take blood pressure
medication you can experience dizziness, light-headedness or fainting,
especially when moving from a lying or sitting position to standing,
particularly when you first start this treatment.
Be sure that your blood pressure is monitored by your health care professional, while taking this medicine if you suffer from high blood pressure. And also, pay particular attention to the warning stickers that your pharmacist places on your medication bottle or the written information that is included.
Do not discontinue treatment of this medication abruptly. This may cause withdrawal symptoms such as increased dizziness, pins and needles sensations, difficulty sleeping. That alone will increase your blood pressure, you will start having intense dreams among other things.
To discontinue its use, which must be done gradually, join with your doctor, because this must be done under medical supervision.